# SDR DALA2023051803983

- Difficulty date: May 15, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 73,018 hours, 27,638 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 2L KNUCKLE KNOCKER STUCK. CORRECTIVE ACTION: ADJUSTED KNUCKLE KNOCKER. OPS NORM. (9811688)
